MathSciNet Relay Station
MathSciNet bibliographic data
MR545608 (80j:34010) 34A40 (26D15)
Das, K. M. A note on an inequality due to Greene. Proc. Amer. Math. Soc. 77 (1979), no. 3, 424–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement